# SDR IXXA09SMN084S

- Difficulty date: August 10, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FUSELAGE TAIL SEC FLOORBEAM UPPER FLANGE CRACKED AT STA 1540.000 LT BOTTOM LINE 39. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR.  FABRICATED EXTRUSION REPAIR CHANNEL, FILLERS, AND SPACERS. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 51-2-1 FIGURE 1 TR 51-130, SRM 51-1-21 SRM 51-1-20D, SRM 51-1-8B, SRM 51-3-0, AND SRM 51-3-1.
